# SDR IXXA07SMN266S

- Difficulty date: November 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT RUDDER RIGHT HAND SKIN AT STATION ZR 115.000 TO STATION ZR 150.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKINS AND INTERNAL AND EXTERNAL DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE TO RUDDER FOUND MOMENT WITHIN TOLERANCE MOMENT 2455 INCH/LB.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 55-6-1 FIGURE 1, DC8 SRM 55-1-0 PAGE 1 AND SRM 51-1-21, DC8 SRM 55-6-1 FIGURE 1 ITEM "A", DC8 SRM 51-1-9 T/R 51-142 DATED 04-05-06 AND DC8 SRM 51-1-9A T/R 51-141 DATED 04-03-06, DC8 SRM 51-1-8B, DC8 SRM 51-4-6 PAGES 1-6. DC8 SRM 51-1-11, AND 51-1-21.
